Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kimmi

changes in weight and mood swings?

Recommended Posts

hi everyone

i recently started accutane for my my moderate but persistent acne. i was just wondering if anyone has experienced what i have been. i never seem to be hungry anymore, has anyone lost their appetite a bit while on accutane?? but then again that could be cuz im drinking so much water its filling me up and im taking my pills with milk which i hate! so makes me feel a bit sick hehe

also i dont know if its cuz of that time fo the month (sorry for that info peeps 8-[ ) but im so irritable and moody right now... has anyone experieced that?

thanks for anyhelp! :evil: luv kimmi

Share this post


Link to post
Share on other sites

Hey - I am at the end of my third month now, and when I first started taking accutane, I also lost my appetite. The moodiness is probably PMS. But never fear, you wil get your appetite back soon (I did) and your period will go away after a few days...at least until next month :evil:

Share this post


Link to post
Share on other sites

thanx everyone

i just feel so mad but thats most likely cuz its the summer.. i cant go out in the sun.. cant drink... and im tired of my acne!! ](*,)

im on my first week but there isnt ANY dryness at all on my face... i dont think its working properly :evil: i am using cetaphil cleaner and not even having to use a moisterisor has anyone else not experienced that much dryness? or will it get drying in time to come or when my dose may be increased. im on 30mg a day, 122lbs.

kimmi

Share this post


Link to post
Share on other sites

Yup loss of appetite, mood swings, back pains, chapped lips, sore joints, loss of night vision... It all gets progresively worse. They all go away though... Heh I can remember my first week I was off of it I was eatin like crazy.

Share this post


Link to post
Share on other sites

Hey I'm on 80mg a day and I am 150lbs. This is my first week and so far I have dry lips, back/shoulder pain, and joint pain (i.e. elbows, knees, and shoulders). So far my skin is not to dry, maybe a little red. However it may still be red from my time on the regimen. The thing that bothers me the most however is the fact that I am feeling really slugish(spelling) I just don't feel as lively as I usually do :) Hopefully though after this is all done I will be a new man 8)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×